Yes! We believe this product is Egg free as there are no Egg ingredients listed on the label.

Is ASDA Ibuprofen 200mg liquid Capsules Egg Free?

Yes! We believe this product is Egg free as there are no Egg ingredients listed on the label.
Egg Free? ASDA Ibuprofen 200mg liquid Capsules | Spoonful